MAUDE Adverse Event Report: BECKMAN COULTER ACCESS ACCUTNI+3; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

BECKMAN COULTER ACCESS ACCUTNI+3; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number A98143
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 the customer reported obtaining non-reproducible troponin i (access accutni+3, part number a98143 and lot number 124772) results on the customer's access 2 (access 2 immunoassay analyzer, part number a25640 and serial number (b)(4)) for one patient sample.The initial result of 0.55 ng/ml was released from the laboratory.Retesting of the patient sample generated a troponin i result of 0.02 ng/ml; a corrected report was issued.The customer reported a change to patient treatment which occurred in connection with this event.Details of the change to patient treatment were requested by beckman coulter but were not provided.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.No hardware errors or issues with other assays were reported in conjunction with this event.No other patient results were called into question.Sample type, collection, processing and handling information was not provided by the customer.
 
Additional Manufacturer Narrative
The full patient identifier is (b)(4).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access accutni+3 reagent was not returned for evaluation.System performance indicators were passing within specifications.Customer-performed precision study using cardiac controls level 1 and 2 and obtained acceptable results.In conclusion, the cause of this event cannot be determined with the available information.

Brand Name
ACCESS ACCUTNI+3
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key13535615
Report Number2122870-2022-00008
Device Sequence Number4063901
Product Code MMI
UDI-Device Identifier15099590209322
UDI-Public(01)15099590209322(17)220731(11)210731(10)124772
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberA98143
Device Catalogue NumberA98143
Device Lot Number124772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown